Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

The spectral theory of posets and its applications to $ C\sp*$-algebras


Author: A. H. Dooley
Journal: Trans. Amer. Math. Soc. 224 (1976), 143-155
MSC: Primary 46L05; Secondary 06A10
DOI: https://doi.org/10.1090/S0002-9947-1976-0417796-6
MathSciNet review: 0417796
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: This paper uses methods from the spectral theory of partially ordered sets to clarify and extend some recent results concerning approximately finite-dimensional $ {C^\ast}$-algebras. An extremely explicit description is obtained of the Jacobson topology on the primitive ideal space, and it is shown that this topology has a basis of quasi-compact open sets. In addition, the main results of [4] are proved using only elementary means.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46L05, 06A10

Retrieve articles in all journals with MSC: 46L05, 06A10


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1976-0417796-6
Article copyright: © Copyright 1976 American Mathematical Society

American Mathematical Society